Riesz半群母元广义本征函数系统的完整性

许跟起;王胜华

数学学报 ›› 1996, Vol. 39 ›› Issue (2)

PDF(418 KB)
PDF(418 KB)
数学学报 ›› 1996, Vol. 39 ›› Issue (2) DOI: 10.12386/A1996sxxb0036
论文

Riesz半群母元广义本征函数系统的完整性

    许跟起;王胜华
作者信息 +

The Completeness of Generalised Eigenfunction of a Class of Infinitesimal Generators of Riesz Semigroups

Author information +
文章历史 +

摘要

本文在可分的Banach空间研究Riesz半群无穷小母元广义本征函数系统的完整性,利用母元的予解式和谱分布,我们给出予解式的级为有限时广义本征函数系统完整性的判定.

Abstract

In this paper we study the completeness of system of generalized eigenfunctions of A, which is the infinitesimal generator of a Riesz semigroup in a separable Banach space. In view of the resolvent and the spectral distribution of A, we present the criterion of completeness of system of generalized eigenfunction of A with resolvent of order p < +∞.

关键词

无穷小母元 / 广义本征函数 / Riesz半群 / 完整性

引用本文

导出引用
许跟起;王胜华. Riesz半群母元广义本征函数系统的完整性. 数学学报, 1996, 39(2) https://doi.org/10.12386/A1996sxxb0036
The Completeness of Generalised Eigenfunction of a Class of Infinitesimal Generators of Riesz Semigroups. Acta Mathematica Sinica, Chinese Series, 1996, 39(2) https://doi.org/10.12386/A1996sxxb0036
PDF(418 KB)

Accesses

Citation

Detail

段落导航
相关文章

/